# SDR CALA2017010900035

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 60,126 hours, 21,256 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 0.5" CRACK IN LEFT WHEEL WELL CENTER WING REAR SPAR VERTICAL PRESSURE WEB AT STA 663, 2"O/B OF LBL 31.83, 4" BELOW WL 200.6 (MARKED). CUT OUT DAMAGE AND INSTALLED REPAIR REF SRM 57-10-10 REPAIR 3 ALTERNATIVE 01, INSPECTION REQUIRED AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND 36,000 FLIGHT CYCLES THEREAFTER REF TABLE 203 PARA 6 OF SRM 57-10-10 REPAIR 3.
